Me and my gf had sex on 24.09.2014. Unfortunately there was contraceptive failure. She had taken I pill (An Emergency Contraceptive from Cipla) within 2 hours of sex. Now she is having vaginal bleeding since evening of 29.09.2014. Although her last period begin on 18.09.2014 and ended on 24.09.2014. Now i m worried about her health. What are the possibilities of pregnancy?? Y This type of bleeding is occurring?? Also how long it will continue?? What effect it will have on her next period?? When she will have her next period?? Please reply as soon as possible. I m very stressed.
If you are truly worried about her health then encourage her to get on a reliable birth control.It won't cause her these side effects and its more then 99% effective. This bleeding is a side effect of the ipill. Her period will probably be late too. The ipill is a large dose of hormones and is only meant for situations like you used it, but if this happens to you allot then I wouldn't depend on it. The ipill is 80-95% effective. I can't tell you how long she will have the bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2015 • 1 answer
Posted 20 Apr 2015 • 1 answer
Posted 9 Jan 2018 • 1 answer
Posted 13 Jan 2018 • 1 answer
I had sex on Tuesday night and on Thursday morning, I took the emergency contraceptive after interc?
Posted 10 May 2018 • 1 answer